What to do if you get some unwanted side effects or your body starts to detox on the program?
Posted by Levi Hensley on 19 December 2015 08:43 PM
What to do if you get some unwanted side effects
or your body starts to detox on the program?
Depending on your current levels on fitness and health your body can experience a wide range of effects when starting any new nutrition and exercise program.
Some of the positive results are fat loss, increased energy, better sleep and overall happiness. If you stick with the program long enough these are the results that stick with you and the reason why so many of our community members make our programs part of their lifestyles.
Others have experienced some less than desirable side effects when starting the program such as, intestinal discomfort, soreness, fatigue, insomnia and headaches. While these uncomfortable effect usually only last a few days and tend to decrease in intensity quickly we wanted to provide you with some tips that others have found useful in dealing with them.
Many of these negative results are because of your body going into detox. The program is flooding your body with so much good stuff that your body has to get rid of the toxins and other junk in your system. This is what causes the detox. The good news is that while uncomfortable it means your body is beginning to heal and is moving towards a more healthy and positive state. It also shows that the bad feelings will not last.
Here are some tips that will help you speed up this process and will minimize these symptoms:
Thank you and Enjoy!
- Customer Support Staff